# SDR DALA2021091405474

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 18,638 hours, 2,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3327 INOP EPSU 18WL PASSENGER CABIN (1 EA). CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 18WL ASPER A330 AMM 33-51. (1945099)
